# SDR SWAA062031

- Difficulty date: June 13, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- Aircraft time: 63,466 hours, 59,521 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Casting
- Part number: 654645262A
- Condition: Broken
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT WING NR 5 GROUND SPOILER OUTBOARD ACTUATOR CASTING BROKEN.  REPAIRED SPOILER CASTING PER SWA EA.
